Back to Volume
Paper: Chaotic Motions of Pulsating Stars with Convective Zones
Volume: 479, Progress in Physics of the Sun and Stars
Page: 561
Authors: Tanaka, Y.; Saha, L. M.
Abstract: We discuss the behaviors of numerical solutions of a simple model in which pulsation and convection are coupled. The equation of the model is highly nonlinear and given in non-dimensional form. The fixed points are numerically derived and the stability conditions are studied. The numerical solutions are classified as the behaviors around fixed points. Period doubling of limit cycles appears in a region where one of the conditions is unstable. Moreover, solutions with long period and large amplitude are obtained in cases having deep shells dominated by convection.
Back to Volume